# SDR MASA200602134

- Difficulty date: August 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 8,318 hours, 5,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7145 CHS - SLATS FAIL CAUTION.  MX CLEARED SFECU INHIBITS.
